Good luck finding a new rheumy, especially a good one! I'm in that boat too. Mine is just too sick himself to do anything for me, and others are in a
location I can't get to without a lot of trouble - no place to park my truck.
There just aren't enough rheumatologists because it takes 2 residencies and they aren't paid well after all that.
Is there any possibility some of your meds could be making things worse? That's what kept happening to me. Examples: Cymbalta - tiredness, insomnia, tremor, hot flushes, nausea, blurred vision, headache, tinnitus, weakness. Zanaflex made my pain worse. Medication induced pain might be something to consider.
One example from my reading:
" Drug induced lupus is caused by the use of a medications to treat hypertension hyralazine (Apresoline), and some anti-seizure medications such as phenytoin (Dilantin or carbamazepine (Tegretol). Quinidine (Quinaglute), used to treat cardiac arrhythmias and isoniazid (INH) are two others that may cause drug induced lupus. Over 38 different medications can cause drug induced lupus, however procainamide (Pronestyl), quinidine (Quinaglute) and hydralazine(Apresoline) most often cause the disorder. As for the other 35 drugs, the incidence of drug induced lupus is extremely low.
The theory that has the most circumstantial evidence is that drug induced lupus is caused by metabolic changes in the drug that occur in the body and affect the immune system."
If you search "drug-induced pain" or "drug-induced myalgia" you will find lots of articles like: